# SDR AALA20090304TUL08

- Difficulty date: March 2, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN FITTING HAS TWO SMALL HOLES IN FITTING AT STATION 747 LEFT BODY LINE 17.  REMOVED DAMAGED PIECE OF CARGO FLOOR TRACK, SPLICED REPAIR SECTION PER SRM 53-00-53-2 R4 (APPROXIMATELY 12 INCH SECTION).
